# SDR DXTA2020121219045

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 11,248 hours, 8,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OFFENSIVE SMELL CONSISTENTLY COMING FROM THE AIR CONDITIONING SYSTEM WHEN REDUCING POWER AND DESCENDING OUT OF CRUISE ALTITUDE.  REMOVED DIRTY CONDENSER BAG P/N 83237-12 AND INSTALLED CUSTOMER SUPPLIED NEW CONDENSER BAG PN 83237-12 RAN APU WITH NO ODER OR OTHER DEFECTS PRESENT AT THIS TIME, REF CE-560XL AMM 21-21-00.
